RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 355–366 (Mi mz8418)  

This article is cited in 1 scientific paper (total in 1 paper)

Spline interpolation and best approximation by trigonometric polynomials

A. A. Zhensykbaev

Kazakh State University

Full text: PDF file (645 kB)

English version:
Mathematical Notes, 1979, 26:3, 670–676

Bibliographic databases:

UDC: 517.5
Received: 15.05.1977

Citation: A. A. Zhensykbaev, “Spline interpolation and best approximation by trigonometric polynomials”, Mat. Zametki, 26:3 (1979), 355–366; Math. Notes, 26:3 (1979), 670–676

Citation in format AMSBIB
\Bibitem{Zhe79}
\by A.~A.~Zhensykbaev
\paper Spline interpolation and best approximation by trigonometric polynomials
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 355--366
\mathnet{http://mi.mathnet.ru/mz8418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549278}
\zmath{https://zbmath.org/?q=an:0449.42002}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 670--676
\crossref{https://doi.org/10.1007/BF01138672}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100005}


Linking options:
  • http://mi.mathnet.ru/eng/mz8418
  • http://mi.mathnet.ru/eng/mz/v26/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019